Ask an expert
Question

06 Jul 2010

Itching
I suffer from continuous vaginal and anal itching. The vaginal itching is mostly on the outer parts. I have used Medaspor everytime it occurs, but it does not seem to help seeing that the itching stops after I''ve used it but starts again after a few days. Usually it starts with anal itching (around the rectum) and after that the vaginal itching starts.

What is the cause and cure?
Answer 1,416 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hallo Anne
You may have a dermatitis (eczema) or candida infection. Your doctor may need to have a look at the area to see if you need anti yeast medication or maybe a cortisone cream. Constipation won't be the cause, although it can cause small cracks (anal tears) that may itch as it heals.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.